Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am getting continues headaches,double vision and dizziness,taking diamox but not satisfied with the treatment

Just curious..... After headaches continuously for several months and sudden onset of double vision and dizziness . I had a clean MRI , and was ordered to have a lumbar puncture/spinal tap. After the spinal tap, I was diagnosed with pseudo tumor cerebri. When diagnosed my original spinal tap opening pressure was 35, closing 19. I immediately started Diamox . Immediately the symptoms disappeared, but just about 3 months after starting Diamox, slowly the headaches began again mildly and progressively got worse. My follow up spinal tap was just performed yesterday. It has been 3.5 months and I had a followup spinal pressure yesterday of 29, closing of 16. It appears the Diamox is not completely working, what are other possible treatment or diagnoses? Any doctor advice is welcome! I have seen a neuro-optomologist. Really just curious because my optic nerves now look great and are back to normal. My eye doctor said there is nothing further she can do. I also wondered if I should get a neurologist ? What else can cause constant rising pressure? Anything is or would be helpful from a certified doctor..... Thank you
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Pseudotumor cerebri is high CSF pressure which can occur due to decreased reabsorption of CSF in the brain. It can be due to high levels of Vitamin A in the body which can be due to diet or acne treatment, drugs like Tetracycline, Doxycline, contraceptives. Decreased absorption of CSF can cause increased pressure. You can take Paracetamol/Acetaminophen for headaches. If there is persistent symptoms like blurring vision, headaches, change of drug or surgical intervention may be necessary.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor